Alert archive / Louisiana / Flash Flood Warnings in 2011
Flash Flood Warning 12, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at Jun 21, 2011, 10:46 AM CDT for 5 parishes in Louisiana. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2011, 10:46 AM CDT (15:46 UTC)
- Expired
- Jun 21, 2011, 1:17 PM CDT
- In force
- 3 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bienville Parish, LA, Jackson Parish, LA, Lincoln Parish, LA, Ouachita Parish, LA, Union Parish, LA
The radar
The Shreveport radar (KSHV), 152 km from the middle of the area, began a volume at 15:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 10:54 AM CDT | FLASH FLOOD | Ruston, LA | MINOR STREET FLOODING IN DOWNTON RUSTON ON CALIFORNIA ST...RAILROAD...TRENTON...BONNER..TECH DRIVE... AND ALABAMA STREET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 3.8 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 0 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 131 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 10.6
The text
As transmitted, in the capitals the NWS used until 2016.
064
WGUS54 KSHV 211546
FFWSHV
LAC013-049-061-073-111-211845-
/O.NEW.KSHV.FF.W.0012.110621T1546Z-110621T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1046 AM CDT TUE JUN 21 2011
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* FLASH FLOOD WARNING FOR...
JACKSON PARISH IN NORTH CENTRAL LOUISIANA...
THIS INCLUDES THE CITY OF JONESBORO...
LINCOLN PARISH IN NORTH CENTRAL LOUISIANA...
THIS INCLUDES THE CITIES OF...RUSTON...GRAMBLING...
OUACHITA PARISH IN NORTH CENTRAL LOUISIANA...
THIS INCLUDES THE CITIES OF...WEST MONROE...SWARTZ...MONROE...
CLAIBORNE...BROWNSVILLE-BAWCOMVILLE...
UNION PARISH IN NORTH CENTRAL LOUISIANA...
EXTREME EAST CENTRAL BIENVILLE PARISH IN NORTHWEST LOUISIANA...
* UNTIL 145 PM CDT
* AT 1040 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
VERY HEAVY RAIN FROM A THUNDERSTORMS OVER THE WARNED AREA. DOPPLER
RADAR ESTIMATES THAT 3 TO 4 INCHES OF RAIN HAS ALREADY FALLEN ACROSS
WESTERN OUACHITA AND CENTRAL LINCOLN PARISHES.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
STERLINGTON...MONROE...RUSTON AND FARMERVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SHREVEPORT.
&&
LAT...LON 3232 9205 3217 9282 3255 9279 3294 9229
3274 9205 3271 9204 3271 9202 3265 9195
$$
042 follow-up statements
532
WGUS74 KSHV 211710
FFSSHV
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1210 PM CDT TUE JUN 21 2011
LAC013-049-061-073-111-211845-
/O.CON.KSHV.FF.W.0012.000000T0000Z-110621T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UNION LA-OUACHITA LA-LINCOLN LA-JACKSON LA-BIENVILLE LA-
1210 PM CDT TUE JUN 21 2011
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 PM CDT FOR
BIENVILLE...JACKSON...LINCOLN...OUACHITA AND UNION PARISHES...
AT 1203 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT VERY HEAVY RAIN HAS FALLEN OVER THE WARNED AREA. DOPPLER
RADAR ESTIMATES OF 3 TO 4 INCHES OF RAIN HAVE ALREADY FALLEN ACROSS
WESTERN OUACHITA AND CENTRAL LINCOLN PARISHES.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
STERLINGTON...FARMERVILLE AND MONROE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SHREVEPORT.
&&
LAT...LON 3232 9205 3217 9282 3255 9279 3294 9229
3274 9205 3271 9204 3271 9202 3265 9195
$$
09389
WGUS74 KSHV 211817
FFSSHV
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
117 PM CDT TUE JUN 21 2011
LAC013-049-061-073-111-211827-
/O.CAN.KSHV.FF.W.0012.000000T0000Z-110621T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UNION LA-OUACHITA LA-LINCOLN LA-JACKSON LA-BIENVILLE LA-
117 PM CDT TUE JUN 21 2011
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR BIENVILLE...
JACKSON...LINCOLN...OUACHITA AND UNION PARISHES...
LAT...LON 3232 9205 3217 9282 3255 9279 3294 9229
3274 9205 3271 9204 3271 9202 3265 9195
$$
04What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Jun 21, 4:44 AM CDT, 6 hours 2 minutes earlier.
Area forecast discussion, Jun 21, 4:44 AM CDT, 6 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 444 AM CDT TUE JUN 21 2011 .DISCUSSION... MCS OVER N TX CONTINUES TO MAKE GOOD PROGRESS E THIS MORNING...ALTHOUGH IT HAS SHOWN SIGNS OF DECAYING IN THE LAST FEW MINUTES AS IT BEGINS TO OUTRUN THE BEST LOW LEVEL CONVERGENCE ALONG THE DRY LINE/COLD FRONT INTERSECTION...EXTENDING FROM NE OK /JUST E OF TUL/...INTO SCNTRL OK TO NEAR MWL AND S OF ABI. BOUNDARIES FROM THIS MCS WILL LIKELY SERVE AS FOCUS FOR ADDITIONAL CONVECTION THIS MORNING ACROSS NE TX/SE OK/SW AR...AS THE INITIAL SHORTWAVE AHEAD OF THE LONGWAVE TROUGH OVER THE CNTRL/SRN PLAINS EJECTS NE ALONG AND N OF THE I-30 CORRIDOR THIS MORNING. ALSO SEEING SCT SHRA DEVELOPING ALONG A SW TO NE ORIENTED 925-850MB THETA-E AXIS OVER E TX/NW LA/SW AR...WITH LARGE SCALE FORCING INCREASING LATER THIS MORNING/EARLY AFTERNOON WITH THE APPROACH OF THE INITIAL SHORTWAVE TROUGH. TEMPS TODAY WILL BE DEPENDENT ON HOW LONG THIS CONVECTION PERSISTS...BUT AS MUCH OF THE AREA HAS YET TO FALL BELOW 80 DEGREES AS OF 09Z...PREFER TO ADD SOME CUSHION WITH TEMPS AS CONVECTION MAY DIMINISH DURING THE AFTERNOON FROM THE W WITH THE TROUGH PASSAGE. CAN/T RULE OUT AN ISOLATED SVR THREAT TODAY IN POCKETS OF INSTABILITY THAT DEVELOPS...BUT BRIEF HEAVY RAINFALL AND LOCALLY GUSTY WINDS WILL BE THE PRIMARY THREATS FROM THE STRONGER STORMS. THE CONVECTION SHOULD BE WINDING DOWN BY EARLY EVENING...ALTHOUGH WILL HAVE TO LOOK UPSTREAM THIS EVENING NEAR THE NEARLY STATIONARY COOL FRONT...AS LOW LEVEL CONVERGENCE ALONG THIS BNDRY WILL INCREASE BY EARLY EVENING ALONG A 30KT SWRLY LLJ...AS THE NEXT SHORTWAVE ROUNDS THE PLAINS TROUGH. THE NAM GENERATES MODERATE TO STRONG INSTABILITY THIS AFTERNOON ALONG AND AHEAD OF THE FRONT OVER NW AR/SE OK/N TX /ON THE ORDER OF 2000-3000 J/KG/...AS VERY STEEP MID LEVEL LAPSE RATES ROUND THE TROUGH. THUS...SCT SVR CONVECTION WILL LIKELY DEVELOP EARLY THIS EVENING OVER THESE AREAS...WHICH SHOULD BEGIN TO PROPAGATE ESE AS ANOTHER POTENTIAL MCS INTO SE OK/SW AR/EXTREME NE TX. INSTABILITY DOWNSTREAM NW OF THE I-30 CORRIDOR IS PROGGED TO BE A BIT LOWER GIVEN THE PERSISTENT CLOUD COVER/SLIGHTLY COOLER TEMPS...ALTHOUGH CAN/T RULE OUT A SVR THREAT AS WELL SHOULD CONVECTION BECOME ORGANIZED ENOUGH TO PRODUCE COLD POOLING WHICH WOULD SIGNIFY AN ENHANCED DAMAGING WIND THREAT. WILL KEEP HIGH CHANCE POPS AREAWIDE TONIGHT...ALTHOUGH ANY POTENTIAL MCS THAT DEVELOPS SHOULD WEAKEN OVERNIGHT AS LOW LEVEL CONVERGENCE WEAKENS IN RESPONSE TO THE LOW LEVEL FLOW VEERING MORE WSW OVER THE REGION. CONVECTION SHOULD BEGIN TO WIND DOWN WEDNESDAY FROM NW TO SE...WITH THE PRIMARY UPPER TROUGH PASSAGE. SHORT TERM PROGS INDICATE THAT THE COLD FRONT MAY BE REINFORCED SWD BY THE MORNING CONVECTION INTO EXTREME NE TX/SW AR WEDNESDAY MORNING...BUT SHOULD WASH OUT DURING THE DAY. BRIEF HEAVY RAINFALL WILL BE THE PRIMARY THREAT FROM THE STORMS WEDNESDAY...AS LOW LEVEL SHEAR WILL REMAIN QUITE WEAK ATOP A VERY MOIST PW ENVIRONMENT /AOA 2 INCHES/. WILL MAINTAIN HIGH CHANCE POPS FOR THE SRN HALF OF THE REGION WEDNESDAY...TAPERING POPS GRADUALLY FROM THE NW DURING THE AFTERNOON. UPPER RIDGING OVER NRN MX WILL BEGIN TO BUILD E ACROSS WCNTRL TX FRIDAY...BEFORE EXPANDING E OVER OUR REGION DURING THE WEEKEND. THE GFS DOES WANT TO GENERATE A POTENTIAL MCS IN THE NW FLOW ROUNDING THE RIDGE EARLY FRIDAY MORNING ACROSS SE OK/SW AR. THE ECMWF IS MUCH DRIER...MAINTAINING A STRONGER RIDGE FARTHER E THAN THE GFS. WILL SIDE THIS PORTION OF THE FORECAST WITH THE GFS...UPPING POPS TO CHANCE OVER ALL BUT THE WSW PORTIONS OF E TX. THIS MAY BE OUR LAST BOUT WITH RAIN FOR SOME TIME AS THE RIDGE EXPANDS E AND AMPLIFIES...WITH TRIPLE DIGIT HEAT NOT OUT OF THE REALM OF POSSIBILITY BY LATE IN THE WEEKEND/EARLY NEXT WEEK...ESPECIALLY OVER E TX. HAVE TRENDED TEMPS ABOVE MOS FOR THE LATTER EXTENDED...ALTHOUGH THE EXTENDED TEMPS WILL BE GOVERNED TO SOME EXTENT AS TO HOW MUCH RAIN WE CAN RECEIVE DURING THE NEXT FEW DAYS. MLU AND LFK ARE ALREADY SITTING AT 30 STRAIGHT DAYS WITHOUT RECEIVING /MEASUREABLE/ RAINFALL. PRELIMS TO FOLLOW BELOW... 15 && .AVIATION... CONCERNING THE ARKLATEX...SHRA WILL CONTINUE E OF KLFK...TO KELD. MEANWHILE...A LINE OF TSTMS APPROACHES FROM THE WEST. MVFR/VFR CIGS ATTM...BUT WILL GO SOUTH FAST IN AND NEAR HEAVY DOWNPOURS. COULD BE SOME DAMAGING WINDS IN BOWS OR HAIL IN TALL STORMS. MAY ONLY SEE ANOTHER 6 HRS OUT OF THESE...BUT MORE EXPECTED LATER TODAY AND TONIGHT AS THE UPPER STORM SWINGS IN OVER THE REGION. PREVAILING WINDS WILL BE S AT 8-14 KTS WITH HIGHER GUSTS TO 20 OR 25 MPH. GRADIENT WILL RELAX BY 00Z WED...ALLOWING FOR LIGHT SLY WINDS TUE NIGHT. /24/ && .PRELIMINARY POINT TEMPS/POPS... SHV 92 75 93 74 95 / 60 50 50 20 20 MLU 90 73 92 73 94 / 60 50 50 20 20 DEQ 90 71 92 70 93 / 60 50 20 10 20 TXK 91 73 92 72 94 / 60 50 30 10 20 ELD 90 73 92 72 94 / 60 50 50 10 20 TYR 93 74 93 74 95 / 50 50 40 20 20 GGG 93 75 93 74 95 / 50 50 40 20 20 LFK 93 75 93 75 95 / 60 50 50 30 20 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 15/24
Hazardous weather outlook, Jun 21, 5:32 AM CDT, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 532 AM CDT TUE JUN 21 2011 ARZ050-051-059>061-070>073-LAZ001>004-OKZ077-TXZ096-097-108>112- 124>126-136>138-149>151-211700- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-MCCURTAIN- RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR- MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA- 532 AM CDT TUE JUN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP TODAY AND SPREAD EAST NORTHEAST ACROSS NORTHEAST TEXAS...SOUTHEAST OKLAHOMA...AND SOUTHWEST ARKANSAS...AHEAD OF AN UPPER LEVEL DISTURBANCE THAT WILL EJECT ACROSS THE REGION. ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE...MAINLY THIS MORNING...WITH LOCALIZED AREAS OF DAMAGING WINDS POSSIBLE. HOWEVER...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE FROM THE STRONGER STORMS AS WELL. THESE SHOULD DIMINISH THIS AFTERNOON WITH THE PASSAGE OF THE UPPER LEVEL DISTURBANCE. SCATTERED SHOWERS AND THUNDERSTORMS MAY REDEVELOP THIS EVENING OVER EASTERN OKLAHOMA AND NORTH TEXAS...ALONG AND AHEAD OF A WEAK COLD FRONT. GIVEN THE MUCH STRONGER INSTABILITY EXPECTED THIS AFTERNOON OVER THESE AREAS...AND ALSO THE APPROACH OF ANOTHER UPPER LEVEL DISTURBANCE...SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE...WHICH MAY SPREAD EAST SOUTHEAST INTO NORTHEAST TEXAS...SOUTHEAST OKLAHOMA...AND SOUTHWEST ARKANSAS LATER TONIGHT. SHOULD THESE STORMS HOLD TOGETHER OVERNIGHT...AN ISOLATED SEVERE WEATHER THREAT WILL EXIST...WITH DAMAGING WINDS...LARGE HAIL...AND LOCALLY HEAVY RAINFALL POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... SCATTERED SHOWERS AND THUNDERSTORMS WILL DIMINISH FROM NORTHWEST TO SOUTHEAST WEDNESDAY MORNING. ALTHOUGH ISOLATED THUNDERSTORMS MAY REDEVELOP WEDNESDAY AFTERNOON OVER THE REGION DURING PEAK HEATING...THE THREAT FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND HAM RADIO OPERATORS...MAY BE NEEDED TODAY AND TONIGHT. LAZ005-006-010>014-017>022-TXZ152-153-165>167-211700- LINCOLN-UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA- SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-NACOGDOCHES- SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX- 532 AM CDT TUE JUN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA AND EAST TEXAS. .DAY ONE...TODAY AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP TODAY ACROSS DEEP EAST TEXAS AND NORTHCENTRAL LOUISIANA...AHEAD OF AN UPPER LEVEL DISTURBANCE THAT WILL SHIFT EAST ACROSS THE REGION. AN ISOLATED SEVERE THUNDERSTORM THREAT WILL EXIST TODAY...WITH SOME OF THE STRONGER STORMS PRODUCING LOCALLY GUSTY WINDS AND HEAVY RAINFALL. A POTENTIAL BRIEF LULL WILL BE POSSIBLE AS THESE SHOWERS AND THUNDERSTORMS WILL DIMINISH FROM WEST TO EAST LATE THIS AFTERNOON AND EARLY EVENING. HOWEVER...ADDITIONAL SCATTERED SHOWER AND THUNDERSTORM REDEVELOPMENT IS EXPECTED LATE TONIGHT WITH THE APPROACH OF ANOTHER UPPER LEVEL DISTURBANCE. BRIEF HEAVY RAINFALL WILL BE POSSIBLE WITH SOME OF THE STRONGER STORMS LATE TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE WEDNESDAY ACROSS DEEP EAST TEXAS AND NORTHCENTRAL LOUISIANA...AS ANOTHER UPPER LEVEL DISTURBANCE PROGRESSES SOUTHEAST ACROSS THE REGION. BRIEF HEAVY RAINFALL WILL BE POSSIBLE FROM THE STRONGER STORMS. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND HAM RADIO OPERATORS...SHOULD NOT BE NEEDED TODAY AND TONIGHT. 15
In the hours before
Special weather statement, Jun 21, 6:02 AM CDT, 4 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
602 AM CDT TUE JUN 21 2011
LAZ010-011-017-018-211200-
DE SOTO-NATCHITOCHES-RED RIVER-SABINE-
602 AM CDT TUE JUN 21 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 700 AM CDT...FOR THE FOLLOWING
PARISHES...
IN NORTHWEST LOUISIANA...
SABINE...RED RIVER...NATCHITOCHES AND DE SOTO...
INCLUDING THE FOLLOWING LOCATIONS...
MANY AND ZWOLLE...
AT 602 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM JUST EAST OF ZWOLLE...OR 28 MILES
NORTHWEST OF ANACOCO...MOVING NORTHEAST AT 25 MPH.
WINDS 40 TO 45 MPH ARE EXPECTED WITH THIS STORM.
15Special weather statement, Jun 21, 6:46 AM CDT, 4 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
646 AM CDT TUE JUN 21 2011
LAZ018>020-211245-
GRANT-NATCHITOCHES-WINN-
646 AM CDT TUE JUN 21 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 745 AM CDT...FOR THE FOLLOWING
PARISHES...
IN NORTHWEST LOUISIANA...
NATCHITOCHES...
IN NORTH CENTRAL LOUISIANA...
GRANT AND WINN...
INCLUDING THE FOLLOWING LOCATIONS...
COLFAX...MONTGOMERY AND WINNFIELD...
AT 646 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 9 MILES WEST OF COLFAX...OR NEAR THE
CHOPIN COMMUNITY IN SOUTHERN NATCHITOCHES PARISH...MOVING NORTHEAST
AT 40 MPH.
PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
SHOULD THIS STORM INTENSIFY...A SEVERE THUNDERSTORM WARNING WILL BE
NEEDED.
15Special weather statement, Jun 21, 6:48 AM CDT, 3 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
648 AM CDT TUE JUN 21 2011
LAZ005-006-013-014-211230-
JACKSON-LINCOLN-OUACHITA-UNION-
648 AM CDT TUE JUN 21 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 730 AM CDT...FOR THE FOLLOWING
PARISHES...
IN NORTH CENTRAL LOUISIANA...
UNION...OUACHITA...LINCOLN AND JACKSON...
INCLUDING THE FOLLOWING LOCATIONS...
BROWNSVILLE-BAWCOMVILLE...CLAIBORNE...STERLINGTON AND WEST
MONROE...
AT 648 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 11 MILES WEST OF CLAIBORNE...MOVING
NORTHEAST AT 50 MPH.
WINDS OF 40 TO 45 MPH ARE EXPECTED WITH THIS STORM AS IT AFFECTS
NORTHERN AND WESTERN OUACHITA PARISH...AND EASTERN UNION PARISH.
15Local storm report, Jun 21, 7:42 AM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
742 AM CDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 AM TSTM WND DMG 2 E VERDA 31.70N 92.75W
06/21/2011 GRANT LA LAW ENFORCEMENT
A TREE WAS DOWNED ACROSS HIGHWAY 471 EAST OF THE VERDA
COMMUNITY.
&&
15Local storm report, Jun 21, 8:17 AM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
817 AM CDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 AM TSTM WND DMG BOGATA 33.47N 95.21W
06/21/2011 RED RIVER TX LAW ENFORCEMENT
TREE DOWN BOGATA, TREE DOWN NEAR BAGWELL
0445 AM TSTM WND DMG 12 N MOUNT VERNON 33.35N 95.22W
06/21/2011 FRANKLIN TX LAW ENFORCEMENT
TREES DOWN
0505 AM TSTM WND DMG MOUNT PLEASANT 33.17N 94.98W
06/21/2011 TITUS TX LAW ENFORCEMENT
LIMB FELL AND DAMAGED POWER LINE.
&&
25Special weather statement, Jun 21, 9:44 AM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
944 AM CDT TUE JUN 21 2011
LAZ001>003-010>012-211545-
BIENVILLE-BOSSIER-CADDO-DE SOTO-RED RIVER-WEBSTER-
944 AM CDT TUE JUN 21 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 1045 AM CDT...FOR THE FOLLOWING
PARISHES...
IN NORTHWEST LOUISIANA...
RED RIVER...DE SOTO...CADDO...BOSSIER...BIENVILLE AND WEBSTER...
INCLUDING THE FOLLOWING LOCATIONS...
DUBBERLY...HEFLIN...MANSFIELD...RINGGOLD AND SIBLEY...
AT 936 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 12 MILES NORTHEAST OF MANSFIELD...
MOVING NORTHEAST AT 25 MPH.
VERY HEAVY RAINFALL RATES OF 2 TO 3 INCHES PER HOUR...AND WINDS 30 TO 40
MPH ARE EXPECTED WITH THIS STORM.
04The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 6:54 AM CDT | Severe Thunderstorm Warning | SHV | Grant, Winn | 59 min |
| Jun 21, 9:21 AM CDT | Areal Flood Advisory | SHV | Bossier, Caddo, De Soto | 54 min |
| Jun 21, 5:16 PM CDT | Severe Thunderstorm Warning | SHV | Sabine | 44 min |
Nearby
Flash Flood Warnings in Louisiana, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.